# SDR MALA000275

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6068T56P01
- Part serial: GRTB3025
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AIR VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT, RESET SEVERAL TIMES WITH SAME RESULT.  MX REMOVED AND REPLACED ANTI-ICE START BLEED VALVE.  OPS CHECK GOOD AT THIS TIME.
